# SDR CALA2022120203272

- Difficulty date: December 2, 2022
- Submitted: December 2, 2022
- Operation: Air carrier
- Aircraft: N11206
- Make and model: Boeing 737824
- Aircraft serial: 30578
- Aircraft time: 69,875 hours, 25,325 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Horn
- Condition: False Activation
- Location: Configuration
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF AT 130 KNOTS FOR TAKEOFF CONFIG LIGHT AND HORN. NOTHING OUT OF PLACE.   PERFORMED HIGH ENERGY STOP INSPECTION FOR CAUTION RANGE IAW AMM 05-51-07-210-801. NO DAMAGE NOTED PERFORMED HIGH ENERGY STOP INSPECTION FOR CAUTION RANGE IAW AMM 05-51-07-210-801. NO DAMAGE NOTED .
